Author Topic: Tylenol muscle aches&pain  (Read 243 times)

[Buddie]

Tylenol muscle aches&pain
« on: April 21, 2022, 09:19:05 pm »
Has anyone tried the Tylenol muscle aches & pain formula? Was wondering if it would help with this severe muscle pain I am having...So afraid to try anything because I always seem to have a bad reaction to it, including food... Never had this problem before Benzos. I could always eat anything I wanted. Also took many supplements without problems. Now I can't eat anything, can't take supplements,can't drink tea or coffee.  It is pathetic, in the morning I have a cup of hot water. UGH!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tylenol muscle aches&pain
« Reply #1 on: April 23, 2022, 09:56:50 am »
I looked up this formulation of Tylenol and it appears to have the same active ingredient as plain Tylenol - acetaminophen - but it is formulated to act faster and last longer than plain Tylenol.  I know we are all different but I took plain Tylenol during withdrawl and didn't have any problems with it if that is any help [...].  Staying adequately hydrated is important for muscle health also.   :thumbsup:
« Last Edit: April 23, 2022, 09:33:15 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tylenol muscle aches&pain
« Reply #2 on: April 23, 2022, 07:14:27 pm »
Thank you [...]!! You are always such a help!!! I really appreciate it!!! :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.